# SDR NACA2024042300001

- Difficulty date: April 23, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,575 hours, 19,247 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Failed
- Location: Apu Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER APU REMOTE FIRE INDICATION.   REMOVED AND REPLACED APU FIRE BELL AND LIGHT INDICATORS ON THE P40 PANEL - OPS CHECK NORMAL IAW AMM 26-15-01 AND 49-11-01.
